Normal Skin Discoloration?

Illustration of Normal Skin Discoloration?
Illustration: Normal Skin Discoloration? post.medicalnewstoday.com

hello, I’m a boy “aged 22 years … n I was diagnosed a few months ago with pulmonary tuberculosis, and just this month I tried treatment. It’s been 3 days I took OAT …. n my friend said, my skin begin to change to yellowish. is that normal?. n thanks in advance

1 Answer:

Hi Rizky, thank you for the question for HealthReplies.com

Anti-tuberculosis (OAT) drugs do have some side effects. Drugs such as Isoniazid, Rifampicin, and Pyrazinamide are hepatotoxic or can damage the liver. If you experience the skin and whites of the eyes that turn yellow, you should immediately go back to the doctor who treats you for further evaluation and treatment. Your doctor will perform several laboratory tests including liver function tests such as SGOT, SGPT, bilirubin, alkaline phosphatase, GGT. If there is a problem with your liver function, the doctor will make some adjustments to the medications you are taking (depending on the presence or absence of symptoms and the severity of the liver damage).

You should not delay doing this examination because liver damage can be heavier if left untreated.


So much information from me, hopefully it will be enough to answer

dr. irna cecilia

: by

Related Question

Watery Tiny Spots That Disappear Disappear Throughout The Body?

Watery Tiny Spots That Disappear Disappear Throughout The Body?

(1 year ago)

Hello Doctor … I am a student, 21 years old. I have complaints of itching in my body (hands and feet). My hands and feet sometimes feel itchy, after being scratched. Scratchi...

Causes Swelling In The Legs And Bumps On The Head At The Age Of 70 Years?

Causes Swelling In The Legs And Bumps On The Head At The Age Of 70 Years?

(1 year ago)

afternoon, I want to ask my father aged 70 years recently his right leg was swollen and his toes blistered with water and now his head was bumpy red .. what are the symptoms, fear ...

Gastric Acid / Stomach Ulcers / Stomach Pain

Gastric Acid / Stomach Ulcers / Stomach Pain

(1 year ago)

Hello Doctor....

Leave a Reply

Your email address will not be published. Required fields are marked *